# SDR DL76S020257

- Difficulty date: March 4, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 49,243 hours, 24,184 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Beam
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LEADING EDGE SLAT NOSE BEAM WAS FOUND DAMAGED AT STA 439.  REPAIR PER ER/A 402159-14.
